I'm 17 years old. I got my last period on July 10th & got my first depo provera shot on July 25th . iv had unprotected sex multiple times since my last period including before I got the shot and after & never thought much of it (stupid I know!!). Around August 1st I started getting uncomfortable pains in my side and lower stomach didn't think it was anything to worry about untill it continued & the 10th came and I never got my period. It's now the 19th & i still  haven't got my period but iv had a lot of  pregnancy symptoms such as ; headaches , peeing often , feeling sick , uncomfortable cramps , feeling tierd , & strong reactions to scents . Although i havent got my period yet today for the first time I had a little bit of light blood spotting. iv been stressing so much over thinking I'm pregnant i never even thought it could just be because of the birth control , is this possible ??  I really need help, someone with a serious answer, i don't wanna hear anyone tell me how bad unprotected sex is cause after a scare like this i assure you I'm aware of how serious this can be .